| Model Number |
3663 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Pain Relief (2388)
| Date of Event |
03/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of the event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient's ipg has reached end of life.It is unknown if this occurred prematurely.As a result, surgical intervention where the ipg was explanted and replaced occurred to address the issue.Reportedly, therapy was confirmed postop.